# SDR COM60448

- Difficulty date: March 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- System (JASC): 2760 · Drag Control System
- Part: Secu
- Part number: 4916403
- Condition: Defective
- Location: Spoiler Syst
- Part time: 63 hours
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

OUTBOARD GROUND SPOILERS CAUTION MESSAGE ON EICAS.  REPLACED THE NR 1 AND NR 2 SECU.
